Approximate controllability of semilinear functional equations in Hilbert spaces
By Jerald P. Dauer, Nazim Idrisoglu Mahmudov. 2002
134 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/f46d9ed8a0c743d56edd07fe3f212227fa8996c3
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Rathinasamy Sakthivel
- Krzysztof Rykaczewski
- Nazim Idrisoglu Mahmudov
- J. J. Nieto
- L. Wang
- Jerzy Klamka
- Tuncer Acar
- Bashir Ahmad
In Control and Systems Engineering
- Rathinasamy Sakthivel
- J. J. Nieto
- Krzysztof Rykaczewski
- Nazim Idrisoglu Mahmudov
- L. Wang
- Jerzy Klamka
- Sakthivel Rathinasamy
- R. Yong
In Numerical Analysis
- Krzysztof Rykaczewski
- Rathinasamy Sakthivel
- Nazim Idrisoglu Mahmudov
- J. J. Nieto
- L. Wang
- Tuncer Acar
- Bashir Ahmad
- Yuanguo Zhu
Citations in the corpus
- Approximate controllability of differential inclusions in Hilbert spaces (2012, methodology): “Moreover, Dauer and Mahmudov showed that under appropriate conditions approximate controllability of semilinear systems is implied by the approximate controllability of its linear part (see [11] and references therein).”
- Approximate Controllability for Integrodifferential Equations with Multiple Delays (2009, background): “Dauer and Mahmudov [18] discussed approximate controllability of semilinear systems in which the control appears in nonlinear perturbations.”
- APPROXIMATE CONTROLLABILITY OF NONLINEAR DETERMINISTIC AND STOCHASTIC SYSTEMS WITH UNBOUNDED DELAY (2010, methodology): “Recently many works report approximate controllability results for first order nonlinear systems [11, 29, 31, 36].”
- Approximate controllability for a class of hemivariational inequalities (2015, unknown): “[19–23]).”
- Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces (2013, background): “[30] R. Sakthivel, N. I.Mahmudov, and J. H. Kim, “On controllability of second order nonlinear impulsive differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 45–52, 2009.”